Please use this identifier to cite or link to this item: http://hdl.handle.net/10125/7914

Hawaiian Helminths 1. Trigonocryptus conus n. gen., n. sp. (Trematoda: Fellodistomidae)

File SizeFormat 
vol12n3-251-254.pdf1.61 MBAdobe PDFView/Open

Item Summary

Title: Hawaiian Helminths 1. Trigonocryptus conus n. gen., n. sp. (Trematoda: Fellodistomidae)
Authors: Martin, W.E.
Issue Date: Jul 1958
Publisher: University of Hawai'i Press
Citation: Martin WE. 1958. Hawaiian Helminths 1. Trigonocryptus conus n. gen., n. sp. (Trematoda: Fellodistomidae). Pac Sci 12(3): 251-254.
URI/DOI: http://hdl.handle.net/10125/7914
ISSN: 0030-8870
Appears in Collections:Pacific Science Volume 12, Number 3, 1958



Items in ScholarSpace are protected by copyright, with all rights reserved, unless otherwise indicated.